0 Drugs Causing Torse de Pointes

Reactions: 
Drugs Causing Torse de Pointes

1. Antiarrhythmics - I a , I c , III

2. C - Cizapride
3. A - Astemizole
4. T - Terfinadine

5. Antipsychotic - Thioridazine ,
                             Resperidone ,
                             Ziprasidone

6. Antidepressant - Amitriptyline

7. Antibiotics - Erythromycin,
                         FQ- (GSM)- Gatifloxacin , Sparfloxacin , Moxifloxacin
                         Halofantrine

No comments:

Post a Comment

Ask your doubts / point out towards any error / show appreciation / explain anything you wish to.

Related Posts Plugin for WordPress, Blogger...
To Search for a "particular word" on "the page on your screen" , press Ctrl + F and then type the word you need to search on the visible page.

eg: If you need to search the word "Anatomy" on this page -- Press "Ctrl + F" , (a box will appear) and then type Anatomy in the box that has appeared.